| Model Number |
MODULAR DRILL, 10° FULL, 30 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 10/7/2025, it was reported by a sales representative via (b)(4) that an ar-9596-1030f modular drill's internal attachment retention spring is broken, and was stuck to the handle.Noticed during a case during attachment, with no patient effect.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.One unpackaged modular drill, 10° full, 30 mm (ar-9596-1030f), batch 021951, was received for investigation.Visual inspection noted: grind marks on the body.Surface damage on both the distal and proximal ends.The retention spring inside the device was damaged.Functional testing: not performed due to the extent of damage.Most likely cause: wear and tear damage incurred over time.Note: the manufacturing date is 2020.Complaint allegation: confirmed.Refer to the attached investigation photos.